# SDR ASAA0310482

- Difficulty date: May 21, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE SUB THRESHOLD WEB AT FUSELAGE STATION 792-847, STRINGER 26R CORRODED.  REPLACED WEB PER SRM.  (M)
